# SDR ABXA9500059

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45940
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Assy
- Part number: 4649164
- Condition: Dirty
- Location: Lt/Rt Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TEST FLIGHT OUT OF GSO, THE LEFT AND RIGHT GEAR VISUAL DOWNLOCK INDICATORS SHOWED DOWN AND LOCKED WITH GEAR RETRACTED.  RECYCLED GEAR AND HAD SAME INDICATION.  REMOVED AND REINSTALLED LEFT AND RIGHT GEAR VISUAL DOWNLOCK INDICATORS IAW DC-8 MM CHAPTER 32.  SYSTEM OPS CHECKED GOOD ON GEAR SWING IAW DC-8 MM CHAPTER 32.
